# SDR ASAA2018012923328

- Difficulty date: January 29, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 39,829 hours, 11,919 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 180X0G
- Condition: Failed
- Location: Nr 2 Hf
- Part time: 28,228 hours, 8,378 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 2 RECEIVES BUT DOES NOT TRANSMIT.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 HF TRANSCEVER IAW AMM 23-11-21, OPS CHECKED NORMAL.
